What type of probiotic can help address antibiotic associated diarrhea?

Diarrhea is one of the most common side effects of taking antibiotics. It occurs because the antibiotics not only destroy the harmful or pathogenic bacteria but also the good/beneficial bacteria.

Probiotics help alleviate diarrhea by replenishing the beneficial bacteria that is normally in the gut.

Look for a probiotic that has clinically studied strains and provides a higher level of bacteria, such as 50 Billion CFUs.

 

Find the Probiotic for you

Learn more about probiotics and what they can do for you and your family.
Get personalized information and options here.

Answer a few short questions to get started.

Find the Probiotic for you

Learn more about probiotics and what they can do for you and your family.
Get personalized information and options here.

Answer a few short questions to get started.
Let's Do This!

Get in Touch

You have questions. We have answers. Submit your question and one of our experts will be ready to help you find the answer.

Or if you just want to share your views or suggestions, we’d love to hear from you. Drop us an email or pick up the phone. We’re in CA so call before 4:30PM PT.

Question

Submit your question and one of our experts will reply

Ask A Question
Follow Us